# SDR SWIA201540635

- Difficulty date: January 9, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 35,702 hours, 24,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 235, FRAME HAS AN INDICATION NOTED IN RADIUS AT STR 13AL, LT APPROX, 250' LONG. FAILED NDT INSP, C-CHECK, REMOVED INTERCOSTAL BETWEEN FS 234 AND FS 250 AT STR 12L IAW SRMS REINSTALLED INTERCOSTALS BETWEEN FS 235 AND FS 250 AT STR 12L IAW SRMS.  REMOVED LT FS 235 FRAME IAW SRM, OK TO INSTALL.  INSTALLED NEW SERVICABLE FRAME AT LT FS 235 UPPER FRAME SECTOR IAW SRMS, LOCATED AND DRILLED NEW SERVICABLE FRAME, PN CC670-34133-0 AND INSTALLED 5 EA GROUND STUDS IAW SRM, FASTENERS REQUIRE PAINT AND PRIMER.
